Date of Original Version
N. Srivastava, C. Kaufman and G. Müller. Hamiltonian chaos III. Computers in Physics 6 (1992), 84-88.
Available at: http://dx.doi.org/10.1063/1.4823048
All rights reserved under copyright.
Copyright 1992 American Institute of Physics. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Institute of Physics.
The following article appeared in Computers in Physics and may be found at http://dx.doi.org/10.1063/1.4823048.